MathSciNet Relay Station
MathSciNet bibliographic data
MR413149 57E25 (57A65 32C40)
Randell, Richard C. The homology of generalized Brieskorn manifolds. Topology 14 (1975), no. 4, 347–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement